Shed From Increased Dose Of Propecia And Minoxidil- | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Shed From Increased Dose Of Propecia And Minoxidil-

Discussion in 'Shedding Shedding Shedding' started by Kath2263, Jun 10, 2018.

  1. Kath2263

    Kath2263 New Member My Regimen

    Joined:
    Feb 25, 2018
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I was on 5% minoxidil and 1mg finasteride w great results for two years. New dermatologist increased my minoxidil to 10% and upped my finasteride from 1mg to 2 mg daily. I think i see thinning on my hairline since switching, which has been 4 weeks. Is this possible? :)
     
  2. Retinoid

    Retinoid Senior Member My Regimen

    Joined:
    Apr 27, 2018
    Messages:
    1,336
    Likes Received:
    553
    Dislikes Received:
    22
    My Regimen:
    My Regimen
    My Regimen
    It makes no sense to increase Finasteride to 2mg...there is no dosage for that either. It is most likely the Minoxidil that is causing renewed shedding. Whenever you get it better absorbed or a higher percentage shedding can occur.
     
    Kath2263 likes this.

Share This Page